Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 2, Pages 87-96
http://dx.doi.org/10.1155/S0161171203201150

Boundedness for multilinear Marcinkiewicz operators on certain Hardy spaces

Department of Applied Mathematics, Hunan University, Changsha 410082, China

Received 14 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Lanzhe, “Boundedness for multilinear Marcinkiewicz operators on certain Hardy spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 2, pp. 87-96, 2003. doi:10.1155/S0161171203201150